Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quasi-states on $ C\sp{\ast} $-algebras


Author: Johan F. Aarnes
Journal: Trans. Amer. Math. Soc. 149 (1970), 601-625
MSC: Primary 81.46
DOI: https://doi.org/10.1090/S0002-9947-1970-0282602-4
MathSciNet review: 0282602
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Aarnes, Physical states on a $ {C^ \ast }$-algebra, Acta Math. 122 (1969), 161-172. MR 0247482 (40:747)
  • [2] R. Busby, On structure spaces and extensions of $ {C^ \ast }$-algebras, J. Functional Analysis 1 (1967), 370-377. MR 37 #771. MR 0225176 (37:771)
  • [3] J. Dauns and K. H. Hofmann, Representations of rings by continuous sections, Mem. Amer. Math. Soc. No. 83 (1968), 180 pp. MR 0247487 (40:752)
  • [4] C. Delaroche, Sur les centres des $ {C^ \ast }$-algèbres, C. R. Acad. Sci. Paris 265 (1967), 465-466. MR 0223903 (36:6950)
  • [5] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Cahiers Sci., Fase. XXV, Gauthier-Villars, Paris, 1957. MR 20 #1234. MR 0094722 (20:1234)
  • [6] J. Dixmier, Les $ {C^ \ast }$-algèbres et leurs représentations, Cahiers Sci., Fase. XXIX, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 0171173 (30:1404)
  • [7] -, Ideal center of a $ {C^ \ast }$-algebra, Duke Math. J. 35 (1968), 375-382. MR 37 #5703. MR 0230138 (37:5703)
  • [8] J. M. G. Fell, The structure of algebras of operator fields, Acta. Math. 106 (1961), 233-280. MR 29 #1547. MR 0164248 (29:1547)
  • [9] A. M. Gleason, Measures on the closed subspaces of a Hilbert space, J. Math. Mech. 6 (1957), 885-893. MR 20 #2609. MR 0096113 (20:2609)
  • [10] J. Glimm, On a certain class of operator algebras, Trans. Amer. Math. Soc. 95 (1960), 318-340. MR 22 #2915. MR 0112057 (22:2915)
  • [11] R. V. Kadison, Transformations of states in operator theory and dynamics, Topology 3 (1965), 177-198; Suppl. 2, 1-22. MR 29 #6328. MR 0169073 (29:6328)
  • [12] -, On the additivity of the trace in finite factors, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 385-387. MR 16 #1033. MR 0069402 (16:1033a)
  • [13] -, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 273-276. MR 19, 47. MR 0085484 (19:47e)
  • [14] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255. MR 13, 48. MR 0042066 (13:48a)
  • [15] J. L. Kelley and I. Namioka, Linear topological spaces, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1963. MR 29 #3851. MR 0166578 (29:3851)
  • [16] G. W. Mackey, The mathematical foundations of quantum mechanics, Benjamin, New York, 1963. MR 27 #5501.
  • [17] F. J. Murray and J. von Neumann, On rings of operators. II, Trans. Amer. Math. Soc. 41 (1937), 208-248. MR 1501899
  • [18] S. Sakai, The theory of $ {W^ \ast }$-algebras, Mimeographed, Yale University, New Haven, Conn., 1962.
  • [19] I. Segal, Postulates for general quantum mechanics, Ann. of Math. (2) 48 (1947), 930-948. MR 9, 241. MR 0022652 (9:241b)
  • [20] M. Takesaki, On the conjugate space of operator algebra, Tôhoku Math. (2) 10 (1958), 194-203. MR 20 #7227. MR 0100799 (20:7227)
  • [21] V. S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15 (1962), 189-217. MR 29 #917. MR 0163616 (29:917)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.46

Retrieve articles in all journals with MSC: 81.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0282602-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society